# SDR CA070813003

- Difficulty date: July 19, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cessna 150H
- Aircraft time: 2,716 hours
- Engine: Cont O200A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: 0200
- Condition: Worn
- Location: Nr 2 Cylinder
- Part time: 1,314 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOP RING BROKEN.  ALL CYLINDERS REPLACED WITH NEW CYLINDER, PISTONS RINGS VALVES.  COMPRESSION TEST AT INSPECTION ON MIN - 60 OVER 80. (TC NR 20070813003)
